# SDR AALA202306161167

- Difficulty date: June 2, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 17,252 hours, 7,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED AT BS 500C PLUS 12 INCHES AND RBL 28. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-6 AND SRM 51-40-02.
